# SDR ASAA201902047999

- Difficulty date: January 30, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 14,275 hours, 4,717 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Module
- Part number: 233A3201302
- Part serial: F06034
- Condition: Failed
- Location: Window Heat
- Part time: 14,301 hours, 4,724 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE FL310, LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED. DID QRH, AFTER SWITCH OFF FOR 5 MINUTES SELECTED ON OVERHEAT LIGHT AGAIN ILLUMINATED, SWITCHED OFF, QRH COMPLETE. GROUNDED - YES. REMOVED AND REPLACED WINDOW/PITOT HEAT MODULE P5-9 IAW B737-900 AMM 30-41-41-000-801 AND 30-41-41-400-801, OPS CHECK GOOD.
